Conference paper

HONZÍK Bohumil, ŠOLC František and ŽALUD Luděk. Mathematical model of the skid-steered mobile robot. In: Vídeň: unknown, 2000, pp. 289-293.
Publication language:english
Original title:Mathematical model of the skid-steered mobile robot
Pages:289-293
Place:Vídeň, CZ
Year:2000
BibTeX:
@INPROCEEDINGS{
   author = {Bohumil Honz{\'{i}}k and Franti{\v{s}}ek {\v{S}}olc and
	Lud{\v{e}}k {\v{Z}}alud},
   title = {Mathematical model of the skid-steered mobile robot},
   pages = {289--293},
   year = {2000},
   location = {V{\'{i}}de{\v{n}}, CZ},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php?id=5876}
}

Your IPv4 address: 54.147.40.153
Switch to IPv6 connection

DNSSEC [dnssec]